lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Decompositions of Gelfand-Shilov kernels into kernels of similar class
Linnaeus University, Faculty of Science and Engineering, School of Computer Science, Physics and Mathematics. (Matematisk modellering, Center för avancerade studier)ORCID iD: 0000-0003-1921-8168
Linnaeus University, Faculty of Science and Engineering, School of Computer Science, Physics and Mathematics. (Matematisk modellering, Center för avancerade studier)ORCID iD: 0000-0002-9857-0938
Linnaeus University, Faculty of Science and Engineering, School of Computer Science, Physics and Mathematics. (Matematisk modellering, Center för avancerade studier)
Linnaeus University, Faculty of Science and Engineering, School of Computer Science, Physics and Mathematics. (Matematisk modellering, Center för avancerade studier)ORCID iD: 0000-0002-7018-6248
2012 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 396, no 1, 315-322 p.Article in journal (Refereed) Published
Abstract [en]

We prove that any linear operator with kernel in a Gelfand-Shilov space is a composition of two operators with kernels in the same Gelfand-Shilov space. We also give links on numerical approximations for such compositions. We apply these composition rules to establish Schatten-von Neumann properties for such operators.

Place, publisher, year, edition, pages
2012. Vol. 396, no 1, 315-322 p.
Keyword [en]
matrices, Hermite functions, kernel theorems, Schatten-von Neumann operators, singular values
National Category
Mathematical Analysis
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-20187DOI: 10.1016/j.jmaa.2012.06.025OAI: oai:DiVA.org:lnu-20187DiVA: diva2:535352
Projects
Matematisk modellering
Available from: 2012-06-19 Created: 2012-06-19 Last updated: 2017-01-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Toft, JoachimKhrennikov, AndreiNilsson, BörjeNordebo, Sven
By organisation
School of Computer Science, Physics and Mathematics
In the same journal
Journal of Mathematical Analysis and Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 175 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf